Reachability and stability of invariant set of a system of stochastic differential equations

Authors

  • I. Yu. Denisova Киев. ун-т

Keywords:

-

Abstract

One investigates questions of attainability and stability of an invariant set of a linear system of stochastic differential equations for the corresponding nonlinear system. Conditions, under which stability in probability is possible, are singled out.

References

Бабчук В. Г. Инвариантные множества системы линейных стохастических диффузионных уравнений: Автореф. дис. ... канд. физ.-мат. наук.— Киев, 1978.— 11 с.

Бабчук В. Г., Кулинич Г. Л. Об одном методе нахождения инвариантных множеств стохастических дифференциальных уравнений Ито // Теория вероятностей и ее применения.— 1978.— 2, вып. 18.— С. 454—456.

Гихман И. И. Дифференциальные уравнения со случайными функциями // Зим. шк. по теории вероятностей и мат. статистике.— Киев: Ин-т математики АН УССР, 1964.— С. 41—86.

Хасьминский Р. З. Устойчивость систем дифференциальных уравнений при случайных возмущениях их параметров.— М. : Наука, 1969.— 368 с.

Downloads

Published

17.04.1992

Issue

Section

Short communications

How to Cite

Denisova , I. Yu. “Reachability and Stability of Invariant Set of a System of Stochastic Differential Equations ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 4, Apr. 1992, pp. 568-72, https://umj.imath.kiev.ua/index.php/umj/article/view/7903.